# SDR CALA2023102003124

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 43,385 hours, 5,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: 492Z310711
- Condition: Departed
- Location: Ecs L 195dl
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REFERENCE L/P 6056036. L ECS GROUND AIR CONDITIONING ACCESS PANEL DEPARTED AIRCRAFT ON LANDING. PANEL HAS BEEN RETRIEVED BY AIRPORT AUTHORITY. ENGINEERING NOTIFIED. GROUND CONNECT ACCESS PANEL FOR ECS AIR SUPPLY MISSING. FOUND BY AIRPORT AUTHORITY ON RUNWAY PHOTO UPLOADED PICTURE UPDATE DIP LIMIT Y QC UPDATE RECORDS UPDATE INSPECTED IN AND AROUND ECS AIR SUPPLY DOOR, NO FURTHER DAMAGE FOUND. RESECURED PER ECRA ESTIMATED GROUND TIME AND LABOR HOUR UPDATE. PHOT UPLOADED ADDING PARTS QC RECORDS UPDATE BUT BEFORE 2 FLIGHT CYCLES. SPEED TAPE APPLIED TO PANEL AS PER EC/RA 5240-02069 PART 1. ACCOMPLISH TERMINATING ACTION PER PART 3 AFTER 1 FLIGHT CYCLE UPON LANDING GROUND AIR CONDITIONING SERVICE DOOR ECS L 195DL DEPARTED AIRCRAFT. PANEL RETRIEVED. PER ECRA 5240-02069 COMPLY WITH INTERIM REPAIR PER PART 1. INITIATE DIP TO ACCOMPLISH TERMINATING ACTION PER PART 3 AFTER 1 FLIGHT CYCLE BUT BEFORE 2 FLIGHT CYCLES. CURRENT TAFC IS 5395. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. <<< QC UPDATE >>> REF. ECRA 5240-02069 REV. B REVISES DIP TO:"AC COMPLISH INSPECTION REQUIREMENTS PER PART 2 EACH FLIGHT CYCLE AN D ACCOMPLISH TERMINATING ACTION PER PART 3 WITHIN 5 FLIGHT CYCLE S." ****PER MRB DIP REV DTD 18OCT23.LIMIT CHANGE AS FOLLOWS**** INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & T/A: >1<2 FC...NC/U342507 UPDATE. RIR: M-METER EACH FLIGHT CYCLE (NO M&E REQUIRED) T/A: WITHIN 5 FC...LN/U253409.
